Lepirudin treatment in a girl with iliac vein thrombosis, severe pulmonary embolism and suspected heparin-induced thrombocytopenia (HIT) II.

Détails

ID Serval
serval:BIB_468E46B76781
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Lepirudin treatment in a girl with iliac vein thrombosis, severe pulmonary embolism and suspected heparin-induced thrombocytopenia (HIT) II.
Périodique
Klinische Pädiatrie
Auteur(s)
Walter K.N., Erlacher M., Uhl M., Budde U., Nowak G., Superti-Furga A., Zieger B.
ISSN
1439-3824 (Electronic)
ISSN-L
0300-8630
Statut éditorial
Publié
Date de publication
2009
Volume
221
Numéro
3
Pages
174-175
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article
Résumé
We report on a 15-year-old girl referred to us for dyspnea. Investigations revealed multiple pulmonary emboli originating from iliac vein thrombosis. As under heparin therapy, d-dimers rose again and the thrombus grew significantly in size while platelet count decreased by >30%. A diagnosis of heparin-induced thrombocytopenia (HIT) type II was suspected, heparin-treatment was stopped and lepirudin therapy was started successfully at a doses of 0.15 mg/kg bw/hr.
Mots-clé
Adolescent, Anticoagulants/adverse effects, Anticoagulants/therapeutic use, Diagnosis, Differential, Dose-Response Relationship, Drug, Female, Fibrinolytic Agents/therapeutic use, Heparin/adverse effects, Heparin/therapeutic use, Hirudins, Humans, Iliac Vein, Magnetic Resonance Angiography, Magnetic Resonance Imaging, Pulmonary Embolism/diagnosis, Pulmonary Embolism/drug therapy, Recombinant Proteins/therapeutic use, Recurrence, Thrombocytopenia/chemically induced, Thrombosis/diagnosis, Thrombosis/drug therapy, Tomography, X-Ray Computed, Ultrasonography, Doppler, Vena Cava, Inferior
Pubmed
Web of science
Création de la notice
14/03/2011 16:09
Dernière modification de la notice
20/08/2019 13:52
Données d'usage